# SDR 9626031228

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pneu Ind Syst
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, THE NR 2 MANIFOLD FAIL LIGHT ILLUMINATED.  FLIGHT DIVERTED TO NRT AND DUMPED 30,000 LBS OF FUEL.  NR 2 PNEUMATIC INDICATION SYSTEM WAS PLACED ON MEL 36-1D AND 36-10A.
